Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 85–85 | Cite as

Capecitabine/cobimetinib/vemurafenib

Acute coronary syndrome due to coronary vasospasm and coronary throbosis: 2 case reports
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, two women were described, out of whom one developed acute coronary syndrome due to coronary vasospasm during treatment with capecitabine for breast cancer, while other developed acute coronary syndrome due to arterial thrombosis during treatment with vemurafenib and cobimetinib for malignant melanoma [routes not stated; not all dosages and durations of treatments to reactions onsets stated].

Case 1: A 54-year-old woman, who had an invasive ductal breast carcinoma showed positron emission tomography activation in the inferior lobe of right lung and left retro-pectoral and subclavicular lymph nodes. She received adjuvant chemotherapy comprising cyclophosphamide, doxorubicin [adriamycin] and fluorouracil [5-fluorouracil]. She was planned to receive docetaxel and...

Reference

  1. Yetis Sayin B, et al. Acute Coronary Syndrome in Cancer Patients. American Journal of Cardiovascular Drugs 18: 361-372, No. 5, Oct 2018. Available from: URL: http://doi.org/10.1007/s40256-018-0286-z - TurkeyCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations